Feeling unwell

Hi I'm going through a bit of stress at the min relationship wise but have noticed I'm v tired this week and been getting a funny heart feeling also . Bit anxious and feeling down . I'm on 100 mcg due blood tests next week doc suggested alternate days with 75mcg but when iv reduced in the past I get weakness and joint pain . Iv hashimotos haemachromatosis b12 deficiency peri menopausal . I'm due next b12 inj in July . I don't know how to treat this as the fluttering is new and tiredness is exhausting . If I thot it was low iron I would treat but I'm scared due to haemachromatosis .

Skip

Featured Content

Join our community

The community helps everyone affected by thyroid conditions by providing support, information and guidance.

Follow

Featured by HealthUnlocked

13 Replies

oldestnewest
  • This happened to me recently and it's not pleasant is it? I felt like a walking zombie as I wasn't sleeping either. That funny heart feeling is the excess corsitol and adrenaline your body is releasing and as it's not being used (think fight or flight). The way I got through it was to step up the taking care of ME. 2 kids, full time job blah blah and a partner that was showing his attention elsewhere. 😆. I started by doing gentle yoga every morning cannot stress enough how good this is. Also dropped caffeine just having one tea and the rest decaf. Get some lavender oil and pop some drops in a bath. By a good book and sink yourself in. Anything that gives your busy anxious mind a break.

  • Hi thank you jodypody I agree I am neglecting me too . I would like to try the yoga in the morning . What do u use as iv never done it . X

  • Have you any recent bloods with their ranges? Before you dropped your dose and after if you have them would be good. Often doctors do silly things and mess around with them when they shouldn't or get it all wrong so that would give us an idea of what has been happening.

  • Hi silverfox7 thank you for your input . I only know that t4 was ok and tsh was over 20 which concerned her so I was advised to take alternate days . As I felt OK on 100 mcg and thought I would wait and monitor it myself . I feel on the days I am taking 75 mcg I am slower and generally weaker in both thinking and doing . I will be getting bloods done next week and hope to post results then x

  • Sorry to hear this. I have found that stress affects me similarly - and that can also be the strain of illness. Earlier this year I had a nasty virus which caused bad sinusitis. My GP in good faith gave me strong steroid drops and spray, and that caused havoc. On blood tests all my levels were suppressed yet I was still taking my normal dosage of T3 and levo.

    Its taken me months to get back close to how I should be.

    Stress is terrible. I have found meditation and stress relief self hypnosis helps a lot. There are specific recordings I use, and there are a lot on Youtube. The solfeggio scales hypnosis is particularly good. But you need earphones and a half hour or so where you wont be disturbed.

  • Hi Mrs Raven I too am very sensitive to any change in meds or infection . I just am trying to work out if it is my dose being on alternate days that is making me feel like this . Or if it's the stress ! Either way I will try the meditation and see if it helps thank you x

  • It could be that you aren't on sufficient thyroid hormones as T3 is needed particularly by heart and brain as well as our billions of receptor cells. T4 - levothyroxine - is inactive and has to convert to T3.

    Maybe you aren't converting levo (T4) or aren't on a sufficient dose to provide a Free T3 towards the upper part of the range.

    Quarterly B12 injections aren't always sufficient and many supplement with sublingual B12 methylcobalamin tablets.

    Ask your doctor if you can have a heart check - just to eliminate problems.

    Is your blood test next week for the earliest possible time, fasting (you can drink water)? and allow a gap of 24 hours between your last dose of levo and the test? If not change your appointment. Ask GP for TSH, T4, T3, Free T4, Free T3, B12, Vit D, iron, ferritin and folate. (some labs wont and I think most GPs are happy with a TSH/T4 only but it doesn't give a whole picture of our thyroid hormone health.

    Get a print-out with the ranges and put on a new post for comments.

    We have to take our own health into our own hands as it appears that the medical profession are so poorly trained in assisting patients with dysfunctions of the thyroid gland.

    web.archive.org/web/2010103...

  • Hi SHAWs always so kind . I think I am trying to work out why I'm not feeling myself and the heart thing worried me . I am slowed down on the 75 but feel speeded up on the 100 . If she will not give me t3 to try how do I get this x

  • Do you take your pulse/temp quite regularly and keep a record? I don't need to now but I did when I was struggling. Sometime I felt so hot, but temp was low. Other times my heart was so fast - and it was about 140 when sitting. My worst symptom was my heart flying off any time of day or night that it brought me to a standstill.

    I had lots of investigations but nothing was found but the last episode the cardiologist was thinking of implanting some thing in my heart to try to find out what was going on. I've never needed this as I switched to T3 shortly after and was fortunate that I've had no palps since. Cross Fingers !

    That's why I think sometimes that a change of make of levo or any other thyroid hormone replacement might do the trick if the fillers/binders in a product might be causing symptoms.

    Wait till you get your blood test results and post with the ranges and then you will get responses on how best to proceed.

  • Thank you SHAWs for sharing your awful times also . It is scary as iv never felt the heart thing and last night I had a lot of buzzing going on in my body . Yesterday was the 100 dose so today I am on 75 . I think I should monitor as you say . No I never have as I suppose I'm hoping it will settle . I will start to do this . I haven't changed from actavis for along time and didn't have these symptoms so don't think it's that . So maybe t3 could be the answer ?

  • :) Bear in mind that levo takes about 5 weeks to be absorbed, so a reduction might not relieve symptoms straight away.

    Research by several Research Teams have proven that T3/T4 combo helps many.

  • Trouble is if you are anything like me you start worrying about worrying and it's a difficult circle to break. After we see your results and ranges Im sure we can suggest a way forward and you need to keep reminding yourself that everything in the Thyroid world is so slow and we can't speed it up but I'm sure together we can get you back on track. Just the doctor to sort out then!!!

  • thank you silverfox just sent off for vitd test also x

You may also like...